Bluelight

Results 1 to 5 of 5
  1. Collapse Details
    I donated my liver even though I am on methadone! 
    #1
    Bluelighter doubleheadedeagle's Avatar
    Join Date
    May 2015
    Location
    The Universe
    Posts
    141
    Sorry if this is not the right sub forum for this type of thread but I am very worried.

    I'll give you all some background information, so you can understand why this happened.

    My sister was diagnosed with acut l. leukemia 5 years ago, she was treated for some time with chemotherapy but on November of lasts year leukemia reappeared. On the 23 december I donated my stem cells for her and everything went okay, she started to get better. Five months later her bilirubin levels started to increase, first signs that something was wrong, was that she had uncontrolable itch, then she started to get pale and then everything was unstoppable, she experienced liver failure. They tried for several months to prevent liver transplant with plasmapheresis and photopheresis but with no success.

    So the surest way for her to be saved was for me to donate my liver to her. She couldn't wait any longer because her kidneys started to show signs of damage too. The cause of her liver damage is Graft versus host desease and all the radiation and chemotherapy.

    So now 6 days ago we had the operation, everything went good for her and the post operative test are showing signs that she is getting better.

    Sorry for the long introduction and back story but you should now in what situation I was in.
    When I showed up for the pre-operative tests I did not tell them that I am an addict,I was willing to sacrifice my wellbeing for her and I knew that they would not allow me to donate if I told them.

    For 6 days I experienced withdrawals because I was in intensive care unit and could not get my maintenance dose.

    Now after six days I took my dose, which luckily isnt much because I tapered down to only 20 miligrams.
    My concern is, could methadone do me harm to my still not developed liver?
    Because I am feeling aches that I did not feel before I took methadone. The side of my liver is aching, people are telling that it is normal but still. I am really concerned because if something happens to me, my sister can not live without me.

    Thanks before hand for any help and insight all of you will give.

    Peace and love.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter mr peabody's Avatar
    Join Date
    Aug 2016
    Location
    Frostbite Falls, MN
    Posts
    1,088
    Deeply affecting, this. I'd say steer clear of NSAIDs, which can cause bleeding. Are you on a special diet? I'd be careful about anything known to depress the CNS. Try and taper down as far as you possibly can. What other meds are you on? How incredibly courageous of you.

    always,
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter doubleheadedeagle's Avatar
    Join Date
    May 2015
    Location
    The Universe
    Posts
    141
    No, the doctors did not tell me to have a special diet but since yesterday I read that I should have so I started to change my diet.

    I know abouf NSAIDs but it is ironic the doctors gave me apap with codeine and caffeine for pain. Of course I am not taking them.

    I am on 6.25 mg clozapine and 1mg haloperidol and also they gave me some syrup and some stomach medication that I forgot the name, but will upddate you as soon as I go at my room.

    The thing that I am scared is that, the last night I had a fever and it is worrying.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter mr peabody's Avatar
    Join Date
    Aug 2016
    Location
    Frostbite Falls, MN
    Posts
    1,088
    I'm not a doctor, but here I humbly offer you my best advice.

    1. Drink AS MUCH water as you can (w/o salt...in fact, avoid salt altogether).
    2. NO sugar at all...sweetened soft drinks, cookies, cakes, ice creams, candy, fruit juices...
    3. NO animal products (too much bacteria). Butter and sour cream are ok in extreme moderation.
    4. NO smoking whatsoever (pollutes respiration, fouls the blood).
    5. Fresh vegetable juice daily...carrot + other veggies.
    6. Rest as much as you can!

    Keep your doctors closely updated regarding your fever! Infection is something to be watched very carefully. However, keep in mind that antibiotics can be very hard on the system, so EASY DOES IT with those!

    NO ibuprofen. CBD oil for pain, if you can get it.
    Last edited by mr peabody; 05-09-2018 at 09:45.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter doubleheadedeagle's Avatar
    Join Date
    May 2015
    Location
    The Universe
    Posts
    141
    Thanks a lot man. I truly appreciate your kind help.

    I just realised that I have posted on MAPS forums lol.

    I am going to repost this on the homeless thread because I would like some more input.

    Peace and love.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •